# SDR CALA2017021300362

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924
- Aircraft serial: 32833
- Aircraft time: 27,517 hours, 9,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LT OVER DOOR 1L INOP. REPLACED FWD EMER LT BATTERY AND CHARGER. OP CHECK GOO VERIFIED FWD LT DR EMERGENCY LT OPERATION. OP CHECK OK.
